Internal crossed modules.
Georgian mathematical journal, Tome 10 (2003) no. 1, pp. 99-114
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2003__10_1_51553,
author = {Janelidze, G.},
title = {Internal crossed modules.},
journal = {Georgian mathematical journal},
pages = {99--114},
year = {2003},
volume = {10},
number = {1},
zbl = {1069.18009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2003__10_1_51553/}
}
Janelidze, G. Internal crossed modules.. Georgian mathematical journal, Tome 10 (2003) no. 1, pp. 99-114. http://geodesic.mathdoc.fr/item/GMJ_2003__10_1_51553/